And luckily the person I am messaging is thousNsa of miles away. But he talk dirty and thinks it will help me come out of the episode. Yesterday I was irritable as helk
OK, I’m now convinced that every guy on dating websites is a dirt bag. It sounds like it’s going to be a long 4 weeks until you see a doctor. Can you keep some kind of diary about what you’re going through to show them?
He’s trying to get me of meds reckons he can get me out of an episode. But I’m thinking enough to carry on the meds. The guy is ok. It’s just harmless chat.
Me too. I don’t get it.
Sounds like you tell them too much personal stuff @anon80629714, this guy in particular is a no-no.
ish I really have to encourage you to listen to Minnii and everhopeful. You are missing something about the guy that all three of us are picking up.
I will probably never meet him. Nothing wrong with this harmless fun.
If he’s trying to get you off meds, it’s not harmless chat. Be very careful. Listen to your medical team, not some dirt bag on a dating site, who tries to convince you that dirty talk will cure you.
This is better than feeling irritable all day. Today I’ve started the stronger dose.
He thinks that being high means I am horny which I am not. I just feel euphoric
Whatever the cliche statement is about harmless fun being not harmless - it’s what I would like to say and say it while sounding clever.
Encouraging you to not take meds and luring dirty talk … these are not the qualities I would typically consider likely to NOT lead to backlash.
Listen to these friends of yours on here and try to understand that what is making you feel high now might be making you feel low tomorrow when this guy starts to really toy with you for his own selfish gain.
There’s something wrong about using dating sites and trying to get girls to quit their meds and saying they can cure you, he sounds like an assh*le and you shouldn’t be giving time of your day to him.
When will you realize you’re in the middle of a crisis and you keep pushing your own boundaries? Of course you’ll never going to meet him, but he shouldn’t have your attention either. You deserve respect, not a horny assh*le
OK, well, I hope things stabilise over the coming weeks for you.
Why am I responding to ■■■■ like that. I told him I’ll meet up with him in July when he comes over and we’ll have a short term relationship. Which I won’t but I say these things and it feels good. I’m leading him on. That’s bad
Dear cosmos! You definitely should listen to your pdoc and stay away from dating sites for the moment. Is this the kind of person you want to remember yourself like?
I feel sick after I come out of it. And that might be every few minutes later.
I think I’m cycling too fast but isn’t the med supposed to prevent that
Perhaps he is manipulative?
If you’re going to use dating sites, I recommend a starting point that involves talking about the weather and other boring things first, followed by maybe sharing some of your views on world peace and what not. YOu get the drift. Jumping straight to a discussion of complete transparency about your personal life is opening a can of worms to being taken advantage of. Men can be predators in the context of dating sites. Take care!
i get eurphoria most mornings, dopamine floods my brain
I do feel like ■■■■ now but when I’m having the episode its another story. Like I said I thought this med was supposed to help. I’ve been on it a week. And I’m taking the increased dose today but why do I feel like I’m cycling way more than i did before.